# SDR UIEA2020110402345

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,595 hours, 18,291 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Sparks
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS MAINTENANCE WITNESSED SPARKS COMING OUT OF APU TAIL PIPE.  MAINTENANCE SHUT DOWN APU AND PLACED ON DEFERRAL 49-11-01, MDDR 137202, CAT C.  RAN APU IAW BITE TEST, PER FIM 49-11 FT 987, NO FAULTS NOTED.  RAN BOTH PACKS, PER AMM 21-00-00.  PERFORMED DRY MOTOR, IAW 71-00-00, NO FAULTS NOTED.  INSPECTED APU, PER AMM 49-05-03, NO FAULTS NOTED.  THIS CLEARS MDDR 137202.  PLACARD REMOVED, MCC NOTIFIED ID 2314Z.
